# SDR ABXA9701680

- Difficulty date: October 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47492
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Part number: AR25291GR41
- Condition: Defective
- Location: Cockpit Door
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, FOUND COCKPIT DOOR WOULD NOT OPEN FROM THE OUTSIDE.  REPLACED COCKPIT DOOR LATCH.
